or Connect
Mothering › Groups › April 2013 Due Date Club › Discussions › Progesterone pills - Side effects?

Progesterone pills - Side effects?

post #1 of 5
Thread Starter 

I started taking progesterone pills this past Wed night so I'm on my full day 3 but I guess technically 4. I have to take one twice a day for an unknown amount of time. The first couple of days I took them I noticed nothing at all. But that changed last night. I took my 2nd of the day with dinner and within an hour I felt so loopy and wobbly that I literally had to direct my husband to take over bed time for DD and I braced the wall to the bedroom and passed the #$%@ out. 

 

This morning I was super paranoid that it would happen with my morning dose which would be no good since we have one vehicle and I have to drive my husband to work and my daughter to school (and pick both up) two days a week. I would absolutely refuse to drive in that state. Thankfully I seemed to be okay. But now that I've taken my 2nd with dinner again I can feel the loopy wobbles rapidly setting in.

 

Does anyone else experience this? I mean it's like I've taken sleeping pills plus muscle relaxers and I am just out. of. it. So crazy! 

 

Another thing to note is that I passed out so hard that when I woke up in the middle of the night it took me ages to fall back asleep. I'm really hoping this is a temporary thing because I'm not sure I can function like this.

 

Please tell me I'm not the only one! What symptoms are you experiencing?

post #2 of 5
Oh my, that sounds awful. I'm sorry you're feeling that way. What did your doc or mw say about your side effects?

I just took my first progesterone dose a minute ago. I'll be interested to here what others have to say.
post #3 of 5

I'm taking huge doses of progesterone via suppositories.   I have taken them for the tww part of two ivf cycles then had the dose increased after conceiving this cycle and will be taking them till 12 weeks.  I have found that they make me very anxious and give me palpitations.  Not had the loopy feeling though.  

 

It's making this one stick on in there though so I can live with the anxiety!

 

Anna

post #4 of 5
Thread Starter 

I actually wasn't told anything regarding the pills so I'm going to have to ask when I go in for my appt. My husband is a pharmacist so I get most of my information from him. Last night I was able to push through it a bit and hop in the shower. I did feel better afterwards but it was still there slightly. So strange!

post #5 of 5
Thread Starter 

Well the good news is that I no longer get the wobbles like described above. However, I am having more intensified nausea, breast pain, exhaustion. I strongly suspect it has something to do with these pills. I had to stop my Whole 30 (on day 29) because I was feeling so sick and nothing I had been eating sounded good. I'm remaining paleo but I had to go off of that strict plan. I will do what it takes to survive these weeks of ms and then get back on track. I'm really hoping they say I can stop taking these pills soon.

  Return Home
  Back to Forum: April 2013 Due Date Club
Mothering › Groups › April 2013 Due Date Club › Discussions › Progesterone pills - Side effects?